# SDR AALA201804119022

- Difficulty date: February 20, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,713 hours, 23,313 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 38627753
- Part serial: R1044
- Condition: Failed
- Location: Apu
- Part time: 10,572 hours, 4,064 cycles
- Component: Apu, Hnywl, GTCP36300A
- Component part number: 38002784
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED A FAINT ODOR, POSSIBLY OIL.  DURING CLIMB, ODOR WENT AWAY AND ONCE AGAIN WAS PRESENT DURING DESENT.  ODOR WAS FAINT IN COCKPIT AND STRONGER IN THE FORWARD GALLEY.  MAINTENANCE TROUBLESHOT  AND FOUND SOURCE OF ODOR TO BE APU AND PERFORMED  26L00021002. MAINTENANCE REPLACED THE APU OIL COOLER IAW CARD 26L31049004. REPLACED THE COOLING FAN IAW MM 49-52-51. REPLACED APU TURBINE VENT TUBE PACKING IAW MM 49-91-53 AND PERFORMED SATISFACTORY OPERATIONAL CHECKS.
